Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 332, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 19, 2011, 6:17 AM CDT for Breckinridge County, Grayson County, Kentucky. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 6:17 AM CDT (11:17 UTC)
- Expired
- Jun 19, 2011, 7:00 AM CDT
- In force
- 43 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Breckinridge County, KY, Grayson County, KY
The radar
The Louisville radar (KLVX), 58 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:39 AM CDT | TORNADO | 1 Sw Harned, KY | EF-2 TORNADO REMOVED ROOF FROM HOME...DESTROYED BARNS...AND SNAPPED AND UPROOTED TREES. |
| Jun 19, 6:40 AM CDT | TSTM WND DMG | Harned, KY | ROOF BLOWN OFF HOUSE |
| Jun 19, 6:42 AM CDT | TSTM WND DMG | Harned, KY | PART OF GYMNASIUM ROOF BLOWN OFF NEAR HWY 1401 AND RICHARD MOORE ROAD... BARNS... SHED... AND CARPORTS DAMAGED NEAR HARNED... LOCUST HILL... AND WESTVIEW |
| Jun 19, 6:43 AM CDT | TORNADO | 2 Se Harned, KY | EF-0 TORNADO DAMAGED THE ROOF OF A WELL CONSTRUCTED BARN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 2:55 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 340 J/kg
- Mixed-layer CIN
- -515 J/kg
- Mixed-layer LCL
- 1700 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
539
WUUS53 KLMK 191117
SVRLMK
KYC027-085-191200-
/O.NEW.KLMK.SV.W.0332.110619T1117Z-110619T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
WESTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 700 AM CDT
* AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHWEST OF CLOVERPORT...TO 9 MILES NORTHWEST OF
ASKIN...TO 16 MILES WEST OF STEFF...MOVING EAST AT 50 MPH. PENNY
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
LEITCHFIELD...
HARDINSBURG...
HOLT AND VANZANT...
STEPHENSPORT AND ROCKVALE...
MYSTIC AND SAMPLE...
LODIBURG AND SHORT CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7
2...WHEN YOU CAN DO SO SAFELY...OR CALL LOCAL LAW ENFORCEMENT.
&&
LAT...LON 3784 8666 3786 8661 3792 8660 3792 8631
3787 8624 3781 8619 3771 8622 3761 8628
3759 8624 3732 8634 3741 8663 3756 8666
3755 8660 3756 8660 3764 8665 3766 8663
3774 8667 3785 8667
TIME...MOT...LOC 1116Z 275DEG 43KT 3790 8675 3769 8677
3747 8687
WIND...HAIL 60MPH 0.75IN
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:02 AM CDT, 15 minutes earlier.
Area forecast discussion, Jun 19, 6:02 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 702 AM EDT SUN JUN 19 2011 ...UPDATED AVIATION DISCUSSION... ...FORECAST UPDATE... UPDATED THE FORECAST TO INCLUDE A TORNADO WATCH. THIS WATCH COVERS A PORTION OF SOUTHERN INDIANA AND MOST OF CENTRAL KENTUCKY THROUGH 11 AM THIS MORNING. A SEVERE SQUALL LINE NOW ENTERING WESTERN KENTUCKY IS EXPECTED TO QUICKLY RACE ACROSS CENTRAL KENTUCKY SHORTLY AFTER DAWN. THIS LINE MAY PRODUCE WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES. AHEAD OF THIS LINE...SCATTERED ELEVATED THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL KENTUCKY. .SHORT TERM (TODAY AND TONIGHT)... A WIDESPREAD MESOSCALE CONVECTIVE COMPLEX DEVELOPED OVER MISSOURI DURING THE EARLY MORNING HOURS...AS FORECAST BY VIRTUALLY ALL OF THE SHORT RANGE GUIDANCE. THESE STORMS HAVE DEVELOPED ALONG A WARM FRONT THAT AT 2 AM STRETCHED SOUTH OF KANSAS CITY TO PADUCAH. A STRONG SOUTHWEST LOW LEVEL JET IS CURRENTLY AIMED AT MISSOURI AND WILL HELP SUSTAIN THESE STORMS AS THEY MOVE EAST ACROSS ILLINOIS AND INTO SOUTHERN ILLINOIS AND WESTERN KENTUCKY AFTER 5 AM. PRECIPITABLE WATER APPROACHING 2 INCHES AND ELEVATED CAPE OVER 2500 JOULES ACROSS WESTERN KENTUCKY WILL LEAD TO WIDESPREAD STORM COVERAGE DURING THE PRE-DAWN HOURS. SOME OF THESE STORMS TO OUR WEST WILL BECOME QUITE VIGOROUS WITH LOCALIZED HEAVY RAIN. INDEED...STRONG WARM AIR ADVECTION HAS ALREADY LED TO SOME SCATTERED ELEVATED STORMS OVER SOUTHERN KENTUCKY. SHORT RANGE MESO-SCALE MODELS SUCH AS THE HRRR AND THE 00Z SPC WRF BRING WIDESPREAD CONVECTION ACROSS CENTRAL KENTUCKY AND SOUTHERN INDIANA DURING THE MID MORNING HOURS. BASED ON CURRENT RADAR ACROSS MISSOURI...EXPECT THAT THIS CONVECTIVE COMPLEX WILL MOVE ACROSS CENTRAL KENTUCKY IN THE 8 TO 11 AM TIME FRAME. HOWEVER...SCATTERED WARM ADVECTION RELATED POP UP STORMS WILL LIKELY BRING LIGHTER AMOUNTS BEFORE THIS. EARLIER YESTERDAY MORNING LOCALLY HEAVY RAIN FELL ACROSS SOUTHWESTERN INDIANA ALONG THE OHIO RIVER AND ACROSS CENTRAL KENTUCKY SOUTH OF INTERSTATE 64. DESPITE THE RELATIVELY FAST EASTWARD MOVEMENT OF THIS MORNING'S EXPECTED CONVECTION...EXPECT THAT SOME AREAS OF CENTRAL KENTUCKY MAY SEE LOCALIZED HEAVY RAIN ONCE AGAIN. WILL HAVE TO WATCH FOR THE POTENTIAL FOR SOME LOCAL RUN-OFF PROBLEMS. SIMILAR TO EARLY SATURDAY...EXPECT THUNDERSTORMS TO MOVE SOUTH SOUTHEAST OUT OF OUR REGION BY LATE MORNING OR EARLY AFTERNOON. LEFT OVER CONVECTIVE CLOUDINESS MAY ONCE AGAIN SUPPRESS TEMPERATURES AND INSTABILITY THIS AFTERNOON. WILL REDUCE POPS TO JUST CHANCE BY MID AFTERNOON. HIGHS TODAY WILL DEPEND GREATLY ON ANY CLOUD COVER OR LEFT OVER PRECIPITATION THIS AFTERNOON...BUT SHOULD GENERALLY REACH THE LOWER 80S. A DEVELOPING STORM ACROSS THE CENTRAL PLAINS WILL LEAD TO INCREASING SOUTHWEST WINDS THIS EVENING AND RISING 500MB HEIGHTS ACROSS THE TENNESSEE VALLEY. THIS WILL MOVE THE STORM TRACK A BIT NORTH. ANY CONVECTION THAT DEVELOPS THIS EVENING OR OVERNIGHT WILL BE CONSIDERABLY FARTHER NORTH...AFFECTING PERHAPS JUST SOUTHERN INDIANA AND THE BLUEGRASS REGION. WARMISH OVERNIGHT LOWS AND HIGH DEWPOINTS WILL MAKE TONIGHT QUITE MUGGY. .LONG TERM (MONDAY - SATURDAY)... APPEARS WE WILL RETURN TO HEAT AND RELATIVELY HIGH HUMIDITY FOR MON AND TUE WITH WARM FRONT WELL TO OUR NORTH. LOWER TO MID 90 TEMPS SHUD RETURN. WILL KEEP AND INCREASE A BIT LOW CHC POPS PRIMARILY FOR OUR NERN FORECAST AREA FOR MON WITH A CONVECTIVE COMPLEX POSSIBLY BRUSHING THAT AREA EARLY IN THE DAY...WITH OUTFLOW BOUNDARIES AROUND FOR NEW STORMS IN THE AFTERNOON/EARLY EVE. THIS FITS WITH OUR NEIGHBORING NRN/ERN OFFICES AND WITH SPC SLIGHT RISK. MONDAY NIGHT SHUD BE DRY WITH UPR LEVEL RIDGE MOVING ACRS THE REGION. AFTERWARD...WILL INCREASE POPS TUESDAY AND TUESDAY NIGHT FOR OUR NWRN QUADRANT WITH LOWER POPS TO THE SOUTHEAST AS MID/UPPER LEVEL LOW WOBBLES ACROSS THE UPPER MS VLY WITH IMPULSES ON THE SOUTH/SOUTHEAST SIDE OF THE LOW...GRADUALLY MAKING HEADWAY TOWARD OUR FORECAST AREA IN SOUTHWEST FLOW. THEN WED AND WED NIGHT...SHOWERS/TSTMS SHUD BECOME MORE WIDESPREAD AS STACKED LOWS REACH WISCONSIN AND GULF MOISTURE INCREASES IN STRENGTHENING S/SW FLOW. FORECAST SOUNDINGS INDICATE PRECIPITABLE WATER VALUES REACHING NEAR 2 INCHES WITH MODERATE TO STRONG INSTABILITY AND SIGNIFICANT SHEAR FOR LATE JUNE. SCT SHOWERS/STORMS WILL LIKELY LINGER INTO THU AS WELL WITH COLD FRONT STILL LAGGING UPSTREAM. WILL LEAVE THE REST OF THE FCST UNCHANGED. PREV DISC FOR THAT PERIOD FOLLOWS: THURSDAY - SATURDAY... THURSDAY...STORMS WILL STILL BE AROUND AS THE FRONTAL BOUNDARY MAKES SLOW PROGRESS EAST. BY THURS NIGHT OR EARLY FRIDAY...WE SHOULD SEE AN END TO RAINS AS THE BOUNDARY FINALLY CLEARS THE AREA. EXPECT DRY WEATHER FOR THE WEEKEND AS SFC HIGH PRESSURE AND UPPER LEVEL RIDGING WORK THEIR WAY BACK INTO THE REGION. && .AVIATION (12Z TAF ISSUANCE)... A SQUALL LINE WILL IMPACT AVIATION AT SDF AND BWG AND PROBABLY LEX THIS MORNING. AT THIS TIME THIS LINE OF STORMS WILL LIKELY BRING GUSTS IN EXCESS OF 40 MPH AND BRIEF VISIBILITIES UNDER ONE MILE TO SDF AROUND THE 12 TO 13Z PERIOD...WITH MFR CIGS AND VISIBILITIES IN SHOWERS FOR A COUPLE HOURS AFTER THE INITIAL LINE MOVE THROUGH. THE SAME IS TRUE FOR BWG...WHERE THE LINE IS ESTIMATED TO MOVE THROUGH AROUND 13Z...WITH 30 TO 40 MPH WINDS LIKELY. AT BWG...SCATTERED CONVECTION AND MVFR CEILINGS ARE LIKELY PRIOR TO THE LINE'S PASSAGE. SHOULD THIS LINE HOLD TOGETHER...THIS STRONG LINE WILL AFFECT LEX AROUND 13 TO 15Z. AGAIN...MVFR CIGS AND SEVERAL HOURS OF RAIN WILL LIKELY FOLLOW THE INITIAL LINE OF STORMS. PARTIAL CLEARING IS EXPECTED TO DEVELOP FROM WEST TO EAST EARLY THIS AFTERNOON WITH VFR FLYING CONDITIONS EXPECTED. SCATTERED STORMS MAY RE-DEVELOP LATE THIS AFTERNOON OR EVENING. HOWEVER...LOCATION AND TIMING ARE PROBLEMATIC AND WILL ACCOUNT FOR THIS POSSIBILITY BY PLACING CB IN THE TAFS. SKIES WILL TEND TO CLEAR WITH VFR CONDITIONS AFTER 00Z MONDAY. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.........JSD SHORT TERM.....JSD LONG TERM......DK/11 AVIATION.......JSD
Hazardous weather outlook, Jun 19, 3:20 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 420 AM EDT SUN JUN 19 2011 INZ083-084-089>091-KYZ023>030-034-038-045-046-053-054-061>065- 070>078-081-082-200830- DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-SHELBY KY-SPENCER KY-NELSON KY-WASHINGTON KY- LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 420 AM EDT SUN JUN 19 2011 /320 AM CDT SUN JUN 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A LINE OF STORMS WILL MOVE ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY DURING THE MORNING HOURS. THESE STORMS HAVE THE POTENTIAL TO PRODUCE WIDESPREAD DAMAGING WINDS AND AN ISOLATED TORNADO. IN ADDITION...LOCALIZED HEAVY RAINFALL MAY PRODUCE RUN OFF PROBLEMS...ESPECIALLY ACROSS AREAS THAT RECEIVED HEAVY RAINS EARLIER SATURDAY MORNING. AFTER A BREAK IN PRECIPITATION LATER THIS AFTERNOON...ADDITIONAL STORMS MAY DEVELOP THIS EVENING ACROSS SOUTH CENTRAL INDIANA AND THE BLUEGRASS AREA. GUSTY WINDS AND HEAVY RAINS MAY ACCOMPANY ANY STORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY OVER SOUTHERN INDIANA AND THE BLUEGRASS REGION OF KENTUCKY. SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY WITH AN UNSTABLE AIR MASS ACROSS THE REGION AND A SLOW MOVING COLD FRONT APPROACHING FROM THE MIDDLE MISSISSIPPI VALLEY. STORMS SHOULD BE MOST WIDESPREAD WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT DAMAGING WINDS...TORNADOES...OR HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE. INZ076>079-092-KYZ031>033-035>037-039>043-047>049-055>057-066-067- 200830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CLARK IN-OLDHAM KY- TRIMBLE KY-HENRY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-MERCER KY- JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY-CASEY KY- LINCOLN KY- 420 AM EDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND THE BLUEGRASS REGION. .DAY ONE...TODAY AND TONIGHT. STORMS ARE EXPECTED TO DEVELOP BY MID DAY. SOME OF THESE STORMS MAY PRODUCE DAMAGING WINDS AND LOCALIZED HEAVY RAIN. HEAVY RAIN MAY CREATE RUNOFF PROBLEMS...ESPECIALLY ACROSS AREAS THAT RECEIVED PRIOR HEAVY RAIN SATURDAY MORNING. ADDITIONAL STORMS MAY DEVELOP THIS EVENING. GUSTY WINDS AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY OVER SOUTHERN INDIANA AND THE BLUEGRASS REGION OF KENTUCKY. SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY WITH AN UNSTABLE AIR MASS ACROSS THE REGION AND A SLOW MOVING COLD FRONT APPROACHING FROM THE MIDDLE MISSISSIPPI VALLEY. STORMS SHOULD BE MOST WIDESPREAD WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT DAMAGING WINDS OR HEAVY RAIN TO THE NATIONAL WEATHER SERVICE. JSD
In the hours before
Special weather statement, Jun 19, 4:16 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 516 AM EDT SUN JUN 19 2011 INZ083-084-089>091-KYZ023>030-034-038-045-046-053-054-061>065- 070>078-081-082-191145- DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-SHELBY KY-SPENCER KY-NELSON KY-WASHINGTON KY- LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...JASPER...MARENGO...TELL CITY... CORYDON...NEW ALBANY...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...SHELBYVILLE... TAYLORSVILLE...BARDSTOWN...SPRINGFIELD...HODGENVILLE...LEBANON... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 516 AM EDT SUN JUN 19 2011 /416 AM CDT SUN JUN 19 2011/ ...TORNADO WATCH IN EFFECT THIS MORNING UNTIL 11 AM EDT... AN INTENSIFYING LONG LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE INTO SOUTHWEST INDIANA AND WEST CENTRAL KENTUCKY AFTER SUNRISE AND REACH CENTRAL KENTUCKY BY MID MORNING. THIS LINE HAS THE POTENTIAL TO PRODUCE WIDESPREAD DAMAGING WINDS IN EXCESS OF 60 MPH AS WELL AS ISOLATED TORNADOES. THESE STORMS WILL LIKELY IMPACT THAT PART OF SOUTHWEST INDIANA AND WEST CENTRAL KENTUCKY FROM JASPER AND TELL CITY INDIANA SOUTHWARD TO HAWESVILLE... HARTFORD AND MORGANTOWN KENTUCKY FROM 7 TO 8 AM EDT. THE AREA FROM HAWESVILLE TO HARTFORD TO MORGANTOWN LOOKS ESPECIALLY SUSCEPTIBLE TO WIND GUSTS FROM 60 TO 80 MPH. DAMAGING WINDS WITH THESE STORMS WILL DOWN TREES AND POWER LINES...RESULTING IN POWER OUTAGES AND TRANSPORTATION DISRUPTIONS. IN ADDITION...THESE WINDS MAY DAMAGE BUILDINGS AND VEHICLES. LISTEN TO NOAA ALL HAZARDS WEATHER RADIO OR REFER TO OUR WEBSITE AT WEATHER.GOV/LOUISVILLE FOR LATER WARNINGS AND STATEMENTS. DK
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 5:43 AM CDT | Severe Thunderstorm Warning | LMK | Hancock | 47 min |
| Jun 19, 5:58 AM CDT | Severe Thunderstorm Warning | LMK | Ohio | 47 min |
| Jun 19, 6:10 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 46 min |
| Jun 19, 6:11 AM CDT | Tornado Warning | LMK | Meade | 34 min |
| Jun 19, 6:26 AM CDT | Special Weather Statement | LMK | Butler | 49 min |
| Jun 19, 6:41 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 34 min |
| Jun 19, 6:42 AM CDT | Tornado Warning | LMK | Breckinridge | 17 min |
| Jun 19, 6:42 AM CDT | Tornado Warning | LMK | Meade | 20 min |
| Jun 19, 6:47 AM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Meade | 28 min |
| Jun 19, 7:00 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 15 min |
| Jun 19, 7:03 AM CDT | Special Weather Statement | LMK | Edmonson, Warren | 27 min |
| Jun 19, 7:09 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Hart, Larue, Nelson | 36 min |
| Jun 19, 7:12 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 33 min |
| Jun 19, 7:16 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Henry, Jefferson, Nelson, Oldham, Shelby and 1 more | 29 min |
| Jun 19, 7:26 AM CDT | Special Weather Statement | LMK | Trimble | 34 min |
| Jun 19, 7:28 AM CDT | Special Weather Statement | LMK | Allen, Barren | 32 min |
| Jun 19, 7:31 AM CDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 14 min |
| Jun 19, 7:32 AM CDT | Severe Thunderstorm Warning | LMK | Trimble | 28 min |
| Jun 19, 7:42 AM CDT | Severe Thunderstorm Warning | LMK | Green, Marion, Nelson, Taylor, Washington | 33 min |
| Jun 19, 7:44 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Jessamine, Mercer, Nelson and 6 more | 31 min |
| Jun 19, 7:50 AM CDT | Tornado Warning | LMK | Washington | 25 min |
| Jun 19, 7:54 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Cumberland, Metcalfe, Monroe | 36 min |
| Jun 19, 8:00 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison and 1 more | 30 min |
| Jun 19, 8:10 AM CDT | Severe Thunderstorm Warning | LMK | Monroe | 35 min |
| Jun 19, 8:10 AM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion, Taylor | 35 min |
| Jun 19, 8:13 AM CDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 47 min |
| Jun 19, 8:15 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Mercer, Woodford | 30 min |
| Jun 19, 8:42 AM CDT | Special Weather Statement | LMK | Bourbon, Fayette | 33 min |
| Jun 19, 5:07 PM CDT | Special Weather Statement | LMK | Simpson | 23 min |
| Jun 19, 5:37 PM CDT | Special Weather Statement | LMK | Allen | 38 min |
| Jun 19, 5:56 PM CDT | Special Weather Statement | LMK | Simpson | 34 min |
| Jun 19, 6:02 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Monroe | 28 min |
| Jun 19, 6:31 PM CDT | Special Weather Statement | LMK | Monroe | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.